Just curious if it is common for anyone else on vyvanse to develop kidney issues or autoimmune issues. I seem to have randomly developed a pretty gnarly autoimmune response where it is either effecting my kidneys, or the kidneys caused the reactions. Not sure. The docs keep saying that the vyvanse would not effect me like that.
ANY help or advice is welcomed!
This may be helpful, Victoria:
I have learned that doctors will often insist that certain side effects don't exist, but if you check with the patients you find many have the same side effect. I hope you feel better soon!
interesting, I don't know Victoria.
I talked to a friend of mine who is a psychologist (who cannot prescribe meds) and he said he had not heard complaints re: Vyvanse. Most of the kids are on either Adderal or Concerta.
our pleasure Victoria! btw - I'm jealous that you get to eat more calories every day. :)
You need a replacement habit, Victoria -- maybe some lovely kind of herbal tea?